# SDR SWAA2021072288586

- Difficulty date: June 2, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT HAS CORROSION AT STA 500I LBL 23 TO RBL 23 WL 157 / REMOVED DAMAGED FWD CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT AT BS 500I LBL 23 TO RBL 23 WL 152. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 FIG 103 DETAIL D. INSTALLED REPLACEMET PART PO# 778494 FROM STA 500I LBL 23 TO RBL 23 WL 157 IAW SRM 51-40-02 AND BOEING DWG# 143A9481 + 143A7902. 57828U 6/5/2020
